# SDR DL72S991341

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 128, CUT FRAME STA 990 TO ACCESS REPAIR OF STR 29 LT REF NRC 89.  REPAIRED PER M/M 53-12-0 FIG 805.  WORKED WITH NRC 93, 94, 213.
